# SDR 05FDEA03350

- Difficulty date: October 11, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 42,943 hours, 9,844 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE INTERNAL BEADED DOUBLER FOUND   CRACKED AT   XORS 653. FASTENERS ON CRACKED INTERNAL BEADED DOUBLER AT XORS 653 OF LEFT HAND WING FIXED LEADING EDGE REMOVED AS PER SRM 51-31-01 VOLUME II.  REPAIR DOUBLER FABRICATED AS PER SRM 57-10-00 FIGURE 24 VOLUME I AND INSTALLED AS PER SRM 51-35-01 VOLUME II.    REPAIR   CLASSIFIED AS MINOR AS PER GMM 6-2-100.
